# SDR AU510002205

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: SA7670006127
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR RETRACTION ACTUATOR FLEXIBLE HYDRAULIC HOSE RUPTURED.  LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
